# SDR 2DYA20220103000

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 100,067 hours, 16,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DAILY CHECK MAINTENNANCE FOUND BATTERY PACK INOP. MX REMOVED AND REPLACE THE POWER SUPPLY M730. OPS CHECK GOOD PER AMM 33-51-07.  SEE LOG PAGE 37640.
